I have been prescribed a daily dosage of 75 mg after an angioplasty (2 stents).
My weight has gone up 5 pounds in three days.
20 Sep 2010
You must seek medical advice for water retention, however its has not been documented that Plavix could cause water retention, but it could be edema, I have the same problem been on Plavix for 30 odd months & have been prescribed a diuretic to counter this effect, have 2 stents too.
Please seek medical advice, take care & be well!
21 Sep 2010
I have been on Plavix for two years and have not had a problem with edema. Your water retention may be caused by something else. My cardiovascular surgeon, my cardiovascular specialist, and the Rehab Center nurses have cautioned me to be aware and should I start retaining water, seek medical help. Don't let it go because it definitely can affect your heart.
Best of luck!
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently begun 25 mg x 1 per day in the evening. It is helping with depression; I hope to keep the dosage low and not stay on it long.
4 answers • 3 Aug 2010
I took Cogentin for 4 months and it caused awful water weight gain and water toxicity due to Urinary Retention. I was advised to stop taking it ...
1 answer • 25 Jul 2011
I started taking gabapentin about 3 weeks ago, I am taking 1800mg and it is working wonders. I am concerned however, about the weight gain and ...
2 answers • 1 Dec 2011
I have been trying desperatly to lose weight, and a friend suggested a full body cleanse, beginning with a nightly dose of water retention ...
2 answers • 10 Feb 2012
... pounds out of no where. I'm sure it's water retention or random water weight - but does anyone know why it would occur so randomly? I ...
1 answer • 13 Jan 2015